Does mirapex cause weight gain?
- 29 Apr 2011 by sue0144
- mirapex, obesity, weight
I had to increase my doseage and in one month I gained 15 pounds. I have not changed my eating habits. In fact I really watch what I eat.
29 Apr 2011
If you look up side effects it says weight loss. I have found that some of my meds that have said weight loss I have gained weight. It really upsets me that things we need to live but on the weight and that makes other things worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
... Effexor: weight gain or weight loss? Weight neutral? How many lbs gained or lossed and in what amount of time? Any tips to prevent weight gain? ...
1 answer • 13 Apr 2011
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011
I have fought weight gain most of my adult life, and have finally reached a weight I am happy with. I was just prescribed Lunesta today as I have ...
3 answers • 10 Feb 2012
I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...
1 answer • 9 May 2014